# SDR QXEA200603010

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,397 hours, 9,129 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX FLIGHT NR 2334: CABIN WOULD NOT PRESSURIZE.  C/W CHECKLIST.  NO HELP.  CONTACTED MTX CONTROL.  C/W THERE INSTRUCTIONS IN AN ATTEMPT TO RESOLVE PROBLEM.  NO HELP.  RETURNED TO LAX WITH NO EMERGENCY DECLARED.  MAINTENANCE INSPECTED ALL AC DOOR SEALS.  NO DEFECTS NOTED.  MANUALLY INFLATED MCD SEAL.  FOUND ECS PRESENT FAULT 3702 COMP TMP MISCMP.  C/W FIM TASK 21-60-00-810-818.  CLEARED FAULT.  DID NOT RETURN AFTER RUNS.  PRESSURIZED AC TO 2 PSID IAW Q400 MM TASK 21-00-00-863-801.  NO DEFECTS NOTED.  AC PRESSURIZED NORMALLY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
